Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hepc
May 24, 2008

Diagnosed for 9 yrs found in 1999. Previously on pegasus interferon prefilled syringes and what are the side effects of pegasus and copegus.

Response from Dr. McGovern

The side effects of pegylated interferon (Pegasys) and ribavirin (Copegus) include fatigue, decreased appetite, weight loss, depression, irritability, difficulty sleeping, rash, anemia, low white blood cell counts, low platelets counts and others....

You should discuss the side effects thoroughly with your physician before starting therapy. We see patients often who are having significant side effects so that symptomatic relief can be offered for the things that are the most troubling to them.

It is important also to know that a minority of patients have few to minimal side effects; most have some of the above side effects, particularly fatigue; the minority of patients actually stop drug because of side effects.

Noone can predict how you will respond. It is just a good idea to be well-informed so you can know what to expect. The most important thing is to take all your medications as prescribed to get the best result.



Previous
stage 4 fibrosis
Next
Never get answer !

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement